Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Periodicity of Somos sequences

Author: Raphael M. Robinson
Journal: Proc. Amer. Math. Soc. 116 (1992), 613-619
MSC: Primary 11B37; Secondary 11B50
MathSciNet review: 1140672
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Various sequences related to one introduced by Michael Somos are shown to be periodic $ \bmod m$ for every $ m$, although the problem remains open for the original sequence. Some observations are made concerning the prime divisors and the rate of growth of certain sequences.

References [Enhancements On Off] (What's this?)

  • [1] David Gale, The strange and surprising saga of the Somos sequences, Math. Intelligencer 13 (1991), no. 1, 40-42.
  • [2] Michael Somos, Problem 1470, Crux Mathematicorum 15 (1989), 208.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11B37, 11B50

Retrieve articles in all journals with MSC: 11B37, 11B50

Additional Information

PII: S 0002-9939(1992)1140672-5
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia